RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rumov, B T

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:358
Abstract pages:2526
Full texts:980
References:76

http://www.mathnet.ru/eng/person19851
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202643

Publications in Math-Net.Ru
1995
1. B. T. Rumov, “A lower bound for the cardinality of a class of cyclic difference families”, Diskr. Mat., 7:2 (1995),  79–87  mathnet  mathscinet  zmath; Discrete Math. Appl., 5:3 (1995), 233–241
2. B. T. Rumov, “Recursive construction of a class of cyclic difference families”, Mat. Zametki, 57:2 (1995),  246–258  mathnet  mathscinet  zmath  elib; Math. Notes, 57:2 (1995), 171–179  isi
1992
3. B. T. Rumov, “On the existence of certain cyclic difference families and difference matrices”, Mat. Zametki, 52:1 (1992),  114–119  mathnet  mathscinet  zmath; Math. Notes, 52:1 (1992), 716–720  isi
1990
4. B. T. Rumov, “Existence of some cyclic BIB-schemes”, Mat. Zametki, 47:3 (1990),  130–133  mathnet  mathscinet  zmath
1989
5. B. T. Rumov, “Some theorems on the existence of $\alpha$-resolvable designs”, Mat. Zametki, 46:5 (1989),  62–71  mathnet  mathscinet  zmath; Math. Notes, 46:5 (1989), 870–876  isi
1987
6. B. T. Rumov, “Resolvable designs of finite geometry and related designs”, Mat. Zametki, 41:4 (1987),  573–591  mathnet  mathscinet  zmath; Math. Notes, 41:4 (1987), 320–330  isi
1985
7. B. T. Rumov, “Difference families, difference matrices, and BIB-designs”, Mat. Zametki, 38:6 (1985),  888–899  mathnet  mathscinet  zmath; Math. Notes, 38:6 (1985), 992–998  isi
8. B. T. Rumov, “One method of constructing cyclic PBIB-schemes”, Mat. Zametki, 37:6 (1985),  908–915  mathnet  mathscinet  zmath; Math. Notes, 37:6 (1985), 497–501  isi
1984
9. B. T. Rumov, “A method of construction of block-designs”, Mat. Zametki, 35:2 (1984),  307–312  mathnet  mathscinet  zmath; Math. Notes, 35:2 (1984), 161–164  isi
1982
10. B. T. Rumov, “Existence of certain block designs”, Mat. Zametki, 32:6 (1982),  869–887  mathnet  mathscinet  zmath; Math. Notes, 32:6 (1982), 924–934  isi
11. B. T. Rumov, “Perpendicularly separable quasigroups”, Mat. Zametki, 31:4 (1982),  527–538  mathnet  mathscinet  zmath; Math. Notes, 31:4 (1982), 267–273  isi
1977
12. B. T. Rumov, “A recursive method of construction of resolvable $BIB$-designs”, Mat. Zametki, 21:5 (1977),  707–715  mathnet  mathscinet  zmath; Math. Notes, 21:5 (1977), 395–399
1976
13. B. T. Rumov, “The existence of some resolvable block designs with divisibility into groups”, Mat. Zametki, 19:4 (1976),  623–634  mathnet  mathscinet  zmath; Math. Notes, 19:4 (1976), 376–382
14. B. T. Rumov, “Existence of resolvable block designs”, Mat. Sb. (N.S.), 99(141):3 (1976),  366–379  mathnet  mathscinet  zmath; Math. USSR-Sb., 28:3 (1976), 325–337  isi
1975
15. B. T. Rumov, “A recursive construction of difference families in noncyclic groups”, Mat. Sb. (N.S.), 98(140):2(10) (1975),  280–291  mathnet  mathscinet  zmath; Math. USSR-Sb., 27:2 (1975), 251–261
1974
16. B. T. Rumov, “Some imbedding theorems for block designs balanced with respect to pairs”, Mat. Zametki, 16:1 (1974),  173–184  mathnet  mathscinet  zmath; Math. Notes, 16:1 (1974), 686–692
17. B. T. Rumov, “A method of constructing generalized difference sets”, Mat. Zametki, 15:4 (1974),  551–560  mathnet  mathscinet  zmath; Math. Notes, 15:4 (1974), 324–329
1971
18. B. T. Rumov, “Constructing block designs of elements or residue rings with a composite modulus”, Mat. Zametki, 10:6 (1971),  649–658  mathnet  mathscinet  zmath; Math. Notes, 10:6 (1971), 821–826

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020